Alert archive / California / Flash Flood Warnings in 2022
Flash Flood Warning 7, NWS Los Angeles, CA
NWS Los Angeles, CA issued this flash flood warning at Sep 11, 2022, 7:50 PM PDT for Los Angeles County, Ventura County, California. It was in force for 3 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 11, 2022, 7:50 PM PDT (02:50 UTC)
- Expired
- Sep 11, 2022, 10:45 PM PDT
- In force
- 3 hr
- Issued by
- NWS Los Angeles, CA
- Area
- Storm-based polygon
- Flood severity
- None
Counties Los Angeles County, CA, Ventura County, CA
The radar
The Los Angeles radar (KVTX), 38 km from the middle of the area, began a volume at 02:53 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 11, 9:01 PM PDT | FLOOD | 1 N Pyramid Lake, CA | SEVERE FLOODING ON I5 N FROM PYRAMID LAKE TO SMOKEY BEAR IN LANE 1 & 2. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
San Diego, CA (KNKX), launched 00:00Z, 2.8 hours before the alert went out and 256 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 357 J/kg
- Mixed-layer CIN
- -51 J/kg
- Mixed-layer LCL
- 801 m above ground
- 0-6 km bulk shear
- 15 kt
- 0-1 km storm-relative helicity
- 11 m²/s²
- 0-3 km storm-relative helicity
- 44 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
353
WGUS56 KLOX 120250
FFWLOX
CAC037-111-120415-
/O.NEW.KLOX.FF.W.0007.220912T0250Z-220912T0415Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Los Angeles/Oxnard CA
750 PM PDT Sun Sep 11 2022
The National Weather Service in Los Angeles/Oxnard has issued a
* Flash Flood Warning for...
Northwestern Los Angeles County in southwestern California...
Northeastern Ventura County in southwestern California...
* Until 915 PM PDT.
* At 750 PM PDT, Doppler radar indicated heavy rain across the
warned area. The expected rainfall rate is 1 to 1.5 inches in 1
hour. Flash flooding is ongoing or expected to begin shortly.
HAZARD...Flash flooding caused by heavy rain.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Pyramid Lake, Interstate 5 over the Grapevine, Alamo Mountain,
Lake Piru, Topatopa Peak, Castaic Lake and Highway 138 between
Quail Lake and Lancaster.
The Route, Emigrant and Tumbleweed burn areas will also be impacted
with mid and debris flows likely.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
A Flash Flood Warning for a recent burn area means that flooding and
debris flows are imminent or occurring. Residents living in or
immediately downstream should take immediate precautions to protect
life and property. Quickly move away from the burn area only if it
is safe to do so, otherwise shelter in place and move to a second
story or the highest location in your home to stay out of the path
of fast-moving water and debris flows.
&&
LAT...LON 3479 11886 3482 11881 3482 11868 3481 11867
3463 11861 3454 11867 3450 11873 3446 11884
3447 11892 3447 11894 3451 11896 3455 11903
3459 11908 3462 11908 3466 11905 3473 11893
3476 11890
FLASH FLOOD...RADAR INDICATED
EXPECTED RAINFALL RATE...1-1.5 INCHES IN 1 HOUR
$$
Sirard3 follow-up statements
033
WGUS76 KLOX 120333
FFSLOX
Flash Flood Statement
National Weather Service Los Angeles/Oxnard CA
833 PM PDT Sun Sep 11 2022
CAC037-111-120415-
/O.CON.KLOX.FF.W.0007.000000T0000Z-220912T0415Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Los Angeles CA-Ventura CA-
833 PM PDT Sun Sep 11 2022
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 915 PM PDT THIS
EVENING FOR NORTHWESTERN LOS ANGELES AND NORTHEASTERN VENTURA
COUNTIES...
At 833 PM PDT, Doppler radar indicated thunderstorms with heavy rain
across the warned area. The expected rainfall rate is 1 to 1.5
inches in 1 hour. Flash flooding is ongoing or expected to begin
shortly.
HAZARD...Flash flooding caused by heavy rain.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban areas,
highways, streets and underpasses as well as other poor
drainage and low-lying areas.
Some locations that will experience flash flooding include...
Pyramid Lake, Interstate 5 over the Grapevine, Alamo Mountain,
Lake Piru, Topatopa Peak, Castaic Lake and Highway 138 between
Quail Lake and Lancaster.
The Route, Emigrant and Tumbleweed burn areas will also be impacted
with mid and debris flows likely.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
A Flash Flood Warning for a recent burn area means that flooding and
debris flows are imminent or occurring. Residents living in or
immediately downstream should take immediate precautions to protect
life and property. Quickly move away from the burn area only if it
is safe to do so, otherwise shelter in place and move to a second
story or the highest location in your home to stay out of the path
of fast-moving water and debris flows.
&&
LAT...LON 3479 11886 3482 11881 3482 11868 3481 11867
3463 11861 3454 11867 3450 11873 3446 11884
3447 11892 3447 11894 3451 11896 3455 11903
3459 11908 3462 11908 3466 11905 3473 11893
3476 11890
FLASH FLOOD...RADAR INDICATED
EXPECTED RAINFALL RATE...1-1.5 INCHES IN 1 HOUR
$$
Sirard200
WGUS56 KLOX 120408
FFWLOX
CAC037-111-120545-
/O.EXT.KLOX.FF.W.0007.000000T0000Z-220912T0545Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Los Angeles/Oxnard CA
908 PM PDT Sun Sep 11 2022
The National Weather Service in Los Angeles/Oxnard has extended the
* Flash Flood Warning for...
Northwestern Los Angeles County in southwestern California...
Northeastern Ventura County in southwestern California...
* Until 1045 PM PDT.
* At 908 PM PDT, Doppler radar indicated thunderstorms with heavy
rain continuing across the warned area. The rain will diminish
through 10 PM PDT, but there is existing flooding along Interstate
5 which will persist.
HAZARD...Flash flooding caused by heavy rain.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Pyramid Lake, Interstate 5 over the Grapevine, Alamo Mountain,
Lake Piru, Topatopa Peak, Castaic Lake and Highway 138 between
Quail Lake and Lancaster.
The Route, Emigrant and Tumbleweed burn areas will also be impacted
with mid and debris flows likely.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
A Flash Flood Warning for a recent burn area means that flooding and
debris flows are imminent or occurring. Residents living in or
immediately downstream should take immediate precautions to protect
life and property. Quickly move away from the burn area only if it
is safe to do so, otherwise shelter in place and move to a second
story or the highest location in your home to stay out of the path
of fast-moving water and debris flows.
&&
LAT...LON 3479 11886 3482 11881 3482 11868 3481 11867
3463 11861 3454 11867 3450 11873 3446 11884
3447 11892 3447 11894 3451 11896 3455 11903
3459 11908 3462 11908 3466 11905 3473 11893
3476 11890
FLASH FLOOD...RADAR INDICATED
EXPECTED RAINFALL RATE...1-1.5 INCHES IN 1 HOUR
$$
Sirard430
WGUS76 KLOX 120542
FFSLOX
Flash Flood Statement
National Weather Service Los Angeles/Oxnard CA
1042 PM PDT Sun Sep 11 2022
CAC037-111-120552-
/O.EXP.KLOX.FF.W.0007.000000T0000Z-220912T0545Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Los Angeles CA-Ventura CA-
1042 PM PDT Sun Sep 11 2022
...FLASH FLOOD WARNING WILL EXPIRE AT 1045 PM PDT THIS EVENING FOR
NORTHWESTERN LOS ANGELES AND NORTHEASTERN VENTURA COUNTIES...
The heavy rain has ended. Flooding is no longer expected to pose a
threat. Please continue to heed remaining road closures.
LAT...LON 3479 11886 3482 11881 3482 11868 3481 11867
3463 11861 3454 11867 3450 11873 3446 11884
3447 11892 3447 11894 3451 11896 3455 11903
3459 11908 3462 11908 3466 11905 3473 11893
3476 11890
$$
GombergWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Los Angeles, CA wrote its last area forecast discussion before this flash flood warning went out at Sep 11, 6:34 PM PDT, 1 hour 16 minutes earlier.
Area forecast discussion, Sep 11, 6:34 PM PDT, 1 hour 16 minutes before
Area Forecast Discussion
National Weather Service Los Angeles/Oxnard CA
634 PM PDT Sun Sep 11 2022
.SYNOPSIS...11/216 PM.
A warm, humid, and unsettled weather pattern will continue through
Monday, then slowly give way to a more typical cool marine layer
pattern starting Tuesday and continue into next weekend, with
night and morning low clouds and fog along the coast and into some
of the valleys. Temperatures will turn several degrees below
normal across the region by mid-week.
&&
.SHORT TERM (TDY-WED)...11/214 PM.
Partly cloudy skies overall covered the forecast area early this
afternoon. However, scattered showers and thunderstorms have
already developed over the mtns due to the continuation of a
warm, humid and unstable airmass as the remnants of tropical
system Kay continue to affect the area. The latest NAM showed
very high PWAT values along the coast this morning (up to 2
inches). PWAT values are forecast to lower this afternoon over
L.A./VTU Counties to 1.00-1.25 inches or so which is still quite
high. Surface LI's were forecast to peak around 4.5 this afternoon
over the mtns, with MUCAPE values up to 1300 J/kg and K-indices
peaking near 42 deg C.
All the ingredients are in place for additional showers and
thunderstorms to develop over the area this afternoon into this
evening, especially in the mtns and interior SLO/SBA Counties. The
steering flow is expected to be around 10-15 mph out of the E or
SE and any thunderstorms that develop could train over the same
areas. With the high amount of available moisture and relatively
weak steering flow, any thunderstorms would be capable of
producing very heavy rain (hourly rainfall rates of 1-2 inches)
which could lead to flash flooding, even outside recently burned
areas. A a result, a Flash Flood Watch is in effect thru this
evening for all the interior mtns and the interior vlys of SLO/SBA
Counties. Even outside these areas, some heavy rain will still be
possible in any thunderstorms. Additionally, any thunderstorms
that develop this afternoon into this evening will also be capable
of producing strong, gusty winds, small hail, and dangerous
cloud-to-ground lightning.
The upper level low associated with the remnants of Kay was a
couple of hundred miles off of the nrn Baja coast early this
afternoon. This system will slowly move NE and weaken into an
open trof over srn CA tonight into Mon, then finally move off to
the E Mon night. A broad zonal flow aloft will develop over srn CA
for Tue, with H5 heights around 580-582 dam. A weak upper level
trof over the E Pac Tue night will move into the CA coast on Wed,
with H5 heights lowering to about 579-582 dam from N-S across the
forecast area.
Skies will be partly to mostly cloudy overall across the area
tonight thru early Mon evening. There will continue to be enough
moisture and instability over the region for a chance of showers
and slight chance of thunderstorms over much of the region Monday
afternoon, and over much of L.A./VTU Counties Mon evening. The
best chance of thunderstorms on Mon will be over the mtns. The
steering flow is forecast to be even weaker than today, and PWAT
values will remain high at 1.00-1.50 inch. Any thunderstorms Mon
would be slow-moving and could produce heavy rain. The threat of
flash flooding may continue for the interior mtns and vlys,
possibly into the Antelope Vly, and this situation will be closely
monitored for potential Flash Flood Watch extensions.
By late Mon night, marine layer clouds are expected to develop
over the coast and adjacent vlys and continue into Tue morning.
Skies are then expected to become mostly sunny by Tue afternoon,
except afternoon cu buildups will be possible in the L.A./VTU
county mtns. Enough instability should be present to warrant a
slight chance of afternoon showers and thunderstorms over this
area and into the Antelope vly.
The marine layer pattern will continue Tue night into Wed morning,
with varying amounts of low clouds and fog along the coast and
most of the adjacent vlys, including the Salinas River Vly.
Elsewhere and otherwise, mostly clear skies will prevail Tue night
and Wed.
Temps across the region are expected to be several degrees below
normal to near normal on Mon and Tue, with the warmer day overall
on Mon, then turn 4-8 deg below normal for most areas on Wed
thanks to good onshore pressure gradients. Highs in the warmest
vlys and lower mtns on Mon should be in the mid 80s to low 90s,
while on Tue and Wed highs in these areas should be in the mid
80s to around 90.
.LONG TERM (THU-SUN)...11/214 PM.
The 12Z EC and GFS mean ensembles are in a bit better agreement
with the large scale features vs. the deterministic over the
medium range and will focus on these solutions. Overall, it looks
like a broad upper level trof will be over CA Thu, and along and
off the CA coast Fri thru Sun. There should be a broad WSW flow
aloft over the region for the most part thru the period.
Dry weather is expected thru the extended period. The marine
layer pattern will continue Thu thru Sat, with varying amounts of
night and morning low clouds and fog from the coast to the
adjacent vlys. Decent onshore gradients will persist each day,
then weaken for Sat night and Sun with offshore trends. This
should prevent low clouds from developing along the coast at that
time, with mostly clear skies expected for the second half of next
weekend.
Temps will continue to be several degrees cooler than normal Thu,
then warm to near normal to slightly below normal Fri, and near
normal to slightly above normal Sat and Sun. Highs in the warmest
vlys and lower mtns should reach the 80s to around 90 Thu, and mid
80s to mid 90s Fri thru Sun.
&&
.AVIATION...12/0132Z.
At 2343Z at KLAX, there was no marine layer nor inversion.
Low to moderate confidence in TAFs. Lower confidence due to the
potential for cigs from KOXR to KLAX. There is a 40% chance for
cigs at KSBA and KLGB. There is a slight chance of thunderstorms
everywhere, but heavy showers and some thunderstorms are occurring
over the Antelope Valley and Santa Barbara County that will affect
TAF sites.
KLAX...Moderate confidence in TAF. Lower confidence in cigs
There is a slight chance of thunderstorms this evening. Moderate
confidence any east wind component will remain below 8 kts.
KBUR...Moderate confidence in TAF. There is a slight
chance of thunderstorms this evening.
&&
.MARINE...11/125 PM.
No changes to the marine forecast in the afternoon issuance.
Small Craft Advisory (SCA) conditions are expected to return to
at least the outer waters starting Monday afternoon and may
linger for much of the week. SCA conditions may spread into the
inner waters during the afternoon and evening hours, especially
north of the Channel Islands.
There is a 5 to 15 percent chance (highest inner waters) of a
thunderstorm through this evening. Night to morning low clouds and
patchy fog will likely return by mid-week.
&&
.BEACHES...11/130 PM.
Post-Tropical Cyclone Kay continues to weaken and move southwest
of the region. Elevated swell will continue to subside through the
afternoon, and the Beach Hazards Statement will be allowed to
expire at 2 pm. An increased risk for rip currents still poses a
threat through today.
&&
.LOX WATCHES/WARNINGS/ADVISORIES...
CA...Flood Watch in effect until 11 PM PDT this evening for zones
53-54-344-345-353. (See LAXFFALOX).
PZ...NONE.
&&
PUBLIC...Sirard
AVIATION...Phillips/Sweet
MARINE...Sweet/Lund
BEACHES...Sweet/Lund
SYNOPSIS...Sirard
weather.gov/losangeles
Experimental Graphical Hazardous Weather Outlook at:
https://www.weather.gov/erh/ghwo?wfo=loxIn the hours before
Local storm report, Sep 11, 3:22 PM PDT, 4 hours 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
322 PM PDT SUN SEP 11 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0243 PM FLOOD 1 WNW LAKE HUGHES 34.68N 118.45W
09/11/2022 LOS ANGELES CA LAW ENFORCEMENT
REPORT FROM CHP OF SOMEONE STUCK IN THE MUD
FOLLOWING THUNDERSTORM PASSAGE ON SB LAKE
HUGHES 2-3 MILES SOUTH OF ELIZABETH LAKE RD
INTERSECTION.
&&
LPSpecial weather statement, Sep 11, 4:33 PM PDT, 3 hours 17 minutes before
Special Weather Statement
National Weather Service OXNARD CA
433 PM PDT Sun Sep 11 2022
CAZ038-344-345-353-120015-
San Luis Obispo County Mountains CA-
Santa Barbara County Interior Mountains CA-
San Luis Obispo County Interior Valleys CA-Cuyama Valley CA-
433 PM PDT Sun Sep 11 2022
...A strong thunderstorm will impact portions of north central Santa
Barbara and southeastern San Luis Obispo Counties through 515 PM
PDT...
At 433 PM PDT, Doppler radar was tracking a strong thunderstorm 10
miles west of Cuyama, or 28 miles northeast of Santa Ynez, moving
north at 10 mph.
HAZARD...Wind gusts up to 50 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Cuyama...
Highway 166 between Twitchell Dam and the Cuyama Valley...
and Carrizo Plain.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3489 11971 3489 11985 3491 11991 3513 12000
3515 11966
TIME...MOT...LOC 2333Z 170DEG 9KT 3495 11980
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH
MunroeLocal storm report, Sep 11, 5:40 PM PDT, 2 hours 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
540 PM PDT SUN SEP 11 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0442 PM FLOOD 6 NW REYES PEAK 34.69N 119.36W
09/11/2022 VENTURA CA DEPT OF HIGHWAYS
CHP REPORTED A MUD SLIDE ALONG A 1/2 MILE
STRETCH OF SR33 AFFECTING BOTH SIDES OF THE
ROAD 1 MILE NORTH OF THE LOCKWOOD VALLEY RD
JUNCTION. VEHICLES STUCK.
&&
LPSpecial weather statement, Sep 11, 6:09 PM PDT, 1 hour 41 minutes before
Special Weather Statement
National Weather Service OXNARD CA
609 PM PDT Sun Sep 11 2022
CAZ054-059-120200-
Antelope Valley CA-Los Angeles County Mountains CA-
609 PM PDT Sun Sep 11 2022
...A strong thunderstorm will impact portions of north central Los
Angeles County through 700 PM PDT...
At 608 PM PDT, Doppler radar was tracking a strong thunderstorm over
Palmdale, moving west at 25 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Lancaster...
Palmdale...
Lake Hughes...
and Highway 138 between Quail Lake and Lancaster.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3444 11803 3467 11863 3482 11849 3482 11810
3473 11791
TIME...MOT...LOC 0108Z 110DEG 22KT 3460 11808
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
MunroeThe office that day
Everything else NWS Los Angeles, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 11, 5:09 PM PDT | Flash Flood Warning | LOX | Santa Barbara | 2 hr |
| Sep 11, 5:23 PM PDT | Areal Flood Advisory | LOX | Los Angeles | 112 min |
| Sep 11, 6:09 PM PDT | Special Weather Statement | LOX | Los Angeles | 51 min |
| Sep 11, 6:26 PM PDT | Areal Flood Advisory | LOX | Los Angeles | 109 min |
| Sep 11, 6:47 PM PDT | Areal Flood Advisory | LOX | Los Angeles | 118 min |
| Sep 11, 6:56 PM PDT | Flash Flood Warning | LOX | Los Angeles | 2 hr |
| Sep 11, 7:18 PM PDT | Flash Flood Warning | LOX | Los Angeles | 87 min |
| Sep 11, 7:46 PM PDT | Flash Flood Warning | LOX | Los Angeles | 104 min |
| Sep 11, 8:12 PM PDT | Areal Flood Advisory | LOX | Los Angeles | 108 min |
| Sep 11, 8:39 PM PDT | Special Weather Statement | LOX | Ventura | 51 min |
| Sep 12, 2:43 AM PDT | Flood Watch | LOX | 19 hr | |
| Sep 12, 2:48 AM PDT | Small Craft Advisory | LOX | 6 days | |
| Sep 12, 11:58 AM PDT | Areal Flood Advisory | LOX | Los Angeles | 2 hr |
| Sep 12, 1:15 PM PDT | Areal Flood Advisory | LOX | Los Angeles | 2 hr |
| Sep 12, 1:29 PM PDT | Areal Flood Advisory | LOX | Los Angeles | 2 hr |
| Sep 12, 2:07 PM PDT | Areal Flood Advisory | LOX | Los Angeles | 2 hr |
| Sep 12, 2:29 PM PDT | Areal Flood Advisory | LOX | Los Angeles | 2 hr |
| Sep 12, 2:47 PM PDT | Areal Flood Advisory | LOX | Los Angeles | 3 hr |
| Sep 12, 3:22 PM PDT | Areal Flood Advisory | LOX | Los Angeles | 54 min |
Nearby
Flash Flood Warnings in California, 2022Every flash flood warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.